# SDR UIEA2021020100182

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,413 hours, 20,271 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 21C1321
- Part serial: C026195
- Condition: Inoperative
- Location: Fuel Pump Press
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP LOW PRESSURE INDICATION INOPERATIVE.  R & R RT AFT FUEL PUMP PRESSURE SWITCH REF AMM 28-42-01.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
